Acta Mathematica

Hypoelliptic second order differential equations

Lars Hörmander

Full-text: Open access

Article information

Source
Acta Math., Volume 119 (1967), 147-171.

Dates
Received: 12 June 1967
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889533

Digital Object Identifier
doi:10.1007/BF02392081

Mathematical Reviews number (MathSciNet)
MR0222474

Zentralblatt MATH identifier
0156.10701

Rights
1967 © Almqvist & Wiksells Boktryckeri AB

Citation

Hörmander, Lars. Hypoelliptic second order differential equations. Acta Math. 119 (1967), 147--171. doi:10.1007/BF02392081. https://projecteuclid.org/euclid.acta/1485889533


Export citation

References

  • Hochschild, G., The structure of Lie groups. Holden—Day Inc., San Francisco, London, Amsterdam, 1965.
  • Hörmander, L., Pseudo-differential operators and hypoelliptic equations. To appear in Amer. Math. Soc. Proc. Symp. Pure Math., 10 (1967).
  • , Linear partial differential operators. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1963.
  • Il'in, A. M., On a class of ultraparabolic equations. (Russian.)Doklady Akad. Nauk SSSR, 159 (1964), 1214–1217. Also in Soviet Math. Dokl., 5 (1964), 1673–1676.
  • Kohn, J. J., Boundaries of complex manifolds. Proc. Conf. Complex Analysis (Minneapolis 1964) 81–94. Springer Verlag, Berlin, 1965.
  • Kohn, J. J. & Nirenberg, L., Non coercive boundary value problems. Comm. Pure Appl. Math. 18 (1965), 443–492.
  • Kohn, J. J. & Nirenberg, L., Degenerate elliptic-parabolic equations of second order. To appear in Comm. Pure Appl. Math.
  • Kolmogorov, A. N., Zufällige Bewegungen, Ann. of Math. (2), 35 (1934), 116–117.
  • Nirenberg, L. & Trèves, F., Solvability of a first order linear partial differential equation. Comm. Pure Appl. Math., 16 (1963), 331–351.
  • Olejnik, O. A., Linear second order equations with non-negative characteristic form. (Russian.)Mat. Sb., 69 (1966), 111–140.
  • Weber, M., The fundamental solution of a degenerate partial differential equation of parabolic type. Trans. Amer. Math. Soc., 71 (1951), 24–37.